# SDR DXTA2021062844380

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500141
- Aircraft time: 6,460 hours, 5,113 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Condition: Leaking
- Location: Nr 2 Pnuematic
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK YELLOW CAS: AFTER TAKEOFF ON CLIMB OUT GOT A BLEED 2 LEAK CAS.  FOLLOWED QRH AND CAS EXTINGUISHED. WHILE BURNING OFF FUEL FOR RETURN LANDING BLEED 2LEAK CAS CAME BACK. SHUT DOWN THE ENGINE PER QRH. ENGINE WAS SHUT DOWN IN FLIGHT FOR ABOUT 10 MINS. SINGLE ENGINE LANDING WITHOUT INCIDENT.   COMPLIED WITH FIM TASK 36-21-00-00 810-804 WITH NO FAULTS NOTED. REMOVED PANEL #423 TO GAIN ACCESS TO THE PRSOV INSPECTED CLAMPS, WIRING, AND ELECTRICAL CONNECTORS. OPERATIONAL LEAK CHECKED FOUND LEAK AT CLAMP ON THE ENGINE SIDE. CHECK VALVE ALIGNMENT AND TORQUED CLAMP. OPERATIONAL LEAK CHECKED AGAIN WITH NO LEAKS NOTED. IAW AMM 36-11-01.
